Monotonicity with volume of entropy and of mean entropy for translationally invariant systems as consequences of strong subadditivity

Kay, A.R. and Kay, B.S. (2001) Monotonicity with volume of entropy and of mean entropy for translationally invariant systems as consequences of strong subadditivity. Journal of Physics A: Mathematical and General, 34 (3). pp. 365-382. ISSN 0305-4470

Abstract

Metadata

Authors/Creators:
  • Kay, A.R.
  • Kay, B.S.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 17 Apr 2009 09:27
Last Modified: 17 Apr 2009 09:27
Published Version: http://dx.doi.org/10.1088/0305-4470/34/3/304
Status: Published
Publisher: Institute of Physics
Identification Number: https://doi.org/10.1088/0305-4470/34/3/304

Share / Export

Statistics